advertisement
Question
Posted by: Ian | 2009-05-06

hbp medication

If my hbp medication effects my erections and the abbility to maintain it what do i use to prevent it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Ian

In this case you should speak to your doctor regarding a med for ED, or alternatively a schange in your BP medication

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement